MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,W/850CC CANISTER

Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,W/850CC CANISTER
Catalog Number HCS7001
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
Broken suction machine.Not suctioning.
 
Additional Manufacturer Narrative
The reporter described the unit as a broken suction machine and stated that the unit does not suction.Medline visually inspected the sample and the unit arrived in good condition; the sample was plugged into a power source and powered on, and when the unit was turned to maximum, the pressure was 600 mmhg, which meets product specifications.The sample was opened to check for internal damages and defects, and it was observed that the unit was free of fluid damage and debris; as a result, medline cannot confirm the reported complaint with the sample received.No root cause was identified, and the division will closely monitor the complaint during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ASPIRATOR,SUCTION,W/850CC CANISTER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50946311
Report Number1417592-2026-54224
Device Sequence Number10429560
Product Code BTA
UDI-Device Identifier10193489036381
UDI-Public10193489036381
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K203135
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown